MathSciNet Relay Station
MathSciNet bibliographic data
MR1889936 (2003b:60127) 60J60 (26A33 60K40)
Hanyga, Andrzej Multi-dimensional solutions of space-time-fractional diffusion equations. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 458 (2002), no. 2018, 429–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement